Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 49, NWS Springfield, MO

April 22, 2008Texas County, Webster County, Wright County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 22, 2008, 7:58 AM CDT for Texas County, Webster County, Wright County, Missouri. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2008, 7:58 AM CDT (12:58 UTC)
Expired
Apr 22, 2008, 10:43 AM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Texas County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 8:30 AM CDTHEAVY RAIN 1.84 W Grovespring, MO1.8 INCHES OF RAINFALL OBSERVED IN 1/2 HOUR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2654 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 221302
FFWSGF
MOC215-225-229-221900-
/O.NEW.KSGF.FF.W.0049.080422T1258Z-080422T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 AM CDT TUE APR 22 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 200 PM CDT TUESDAY.

* AT 750 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS THE WARNED
  AREA. RAINFALL RATES HAVE AVERAGED BETWEEN ONE AND TWO INCHES PER 
  HOUR...WITH SOME TRAINING OF THE THUNDERSTORMS DEVELOPING...THAT 
  WILL ENHANCE THE OVERALL FLASH FLOOD THREAT THIS MORNING. ANOTHER
  ONE TO TWO INCHES OF RAINFALL WILL LIKELY OCCUR ACROSS PORTIONS OF
  THE WARNED AREA THROUGH 10 AM. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. 

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF 
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN 
AROUND...DONT DROWN.

LAT...LON 3735 9300 3749 9304 3748 9229 3742 9167
      3705 9168

$$

JLT
2 follow-up statements
000 
WGUS73 KSGF 221346
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 AM CDT TUE APR 22 2008

MOC215-225-229-221900-
/O.CON.KSGF.FF.W.0049.000000T0000Z-080422T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-TEXAS MO-
844 AM CDT TUE APR 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHERN WEBSTER...NORTHERN WRIGHT AND TEXAS COUNTIES...

AT 838 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS PORTIONS OF THE 
WARNED AREA. SINCE 730 AM...RAINFALL AMOUNTS HAVE AVERAGED BETWEEN 
ONE HALF...TO LOCALLY 1.50 INCHES. ALTHOUGH THE HEAVIEST RAINFALL 
WILL LIKELY SHIFT SOUTHWARD THROUGH 10 AM...AN ADDITIONAL ONE 
HALF...TO LOCALLY ONE INCH WILL LIKELY FALL NEAR THE COMMUNITIES OF 
HARTVILLE AND CABOOL. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. 

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

LAT...LON 3735 9300 3749 9304 3748 9229 3742 9167
      3705 9168
TIME...MOT...LOC 1344Z 180DEG 0KT 3736 9234

$$

JLT
000 
WGUS73 KSGF 221543
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 AM CDT TUE APR 22 2008

MOC215-225-229-221553-
/O.CAN.KSGF.FF.W.0049.000000T0000Z-080422T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-TEXAS MO-
1043 AM CDT TUE APR 22 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN WEBSTER...
NORTHERN WRIGHT AND TEXAS COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3735 9300 3749 9304 3748 9229 3742 9167
      3705 9168
TIME...MOT...LOC 1543Z 180DEG 0KT 3736 9234

$$

JLT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 6:55 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 22, 6:55 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 AM CDT TUE APR 22 2008

.UPDATE...

JUST DID SOME QUICK ADJUSTMENTS TO 00Z SOUNDING FOR NEW 12Z
DATA...THE CAP IS PRETTY MUCH GONE AS WE HAVE COOLED TO AROUND 4
DEG C AT 700 MB. MODS TO THE SOUNDING ALSO INDICATE THAT STORMS
ARE STILL NOT ROOTED IN THE BOUNDARY LAYER. LIFTING PARCELS AROUND
900 MB GIVE CAPES AROUND 2500 WITH MINIMAL CINH. THE ONLY NEGATIVE
FOR CONTINUED STORM DEVELOPMENT IS MOVEMENT AWAY FROM LOW LEVEL
MOIST AXIS. THIS HOWEVER DOES NOT SEEM TO BE SLOWING STORMS DOWN
MUCH.

EXPECT STORM COVERAGE TO INCREASE OVER THE NEXT FEW HOURS AS FRONT
TO OUR WEST HAS FINALLY BEGUN SHIFTING EAST.

&&

.DISCUSSION...

A COUPLE OF STRONG TO SEVERE STORMS WERE POPPING OVER OUR KANSAS
AND EXTREME WESTERN MISSOURI COUNTIES EARLY THIS MORNING AS AN
UPPER LEVEL SHORTWAVE INTERACTED WITH A LOW LEVEL MOISTURE AXIS
ALONG THE KANSAS/MISSOURI BORDER. CAPPING INVERSION HAS SUPPRESSED
ACTIVITY TO THE SOUTH OF THE THIS AREA SO FAR.

THE LATEST SURFACE ANALYSIS SHOWS A FRONT EXTENDING FROM
NORTHWEST MISSOURI TO WEST CENTRAL OKLAHOMA...STILL FURTHER WEST
THAN ANTICIPATED BY EARLIER FORECAST. SO OVERALL SHORT TERM TREND
CONTINUES TO BE LAGGING ONSET OF PRECIP A LITTLE FROM WEST TO EAST
TODAY. ONCE THE FRONT MOVES INTO THE AREA BY LATE MORNING/EARLY
AFTERNOON...INCREASED COVERAGE OF STORMS IS EXPECTED. CONVECTIVE
INHIBITION ALSO DECREASED WITH CAPE VALUES INCREASING TO 1000-2000
J/KG...SO EXPECT SOME STORMS TO APPROACH SEVERE POTENTIAL.

STILL COULD SEE A BREAK IN PRECIP ON TUESDAY NIGHT AND WEDNESDAY
MOST AREAS AS A WEAK UPPER LEVEL RIDGE BUILDS INTO THE OZARKS AND
THE COLD FRONT CONTINUES TO WASH OUT NEAR THE ARKANSAS BORDER.

STORM CHANCES INCREASE WEDNESDAY NIGHT AND THURSDAY AS UPPER RIDGE
SHIFTS TO THE EAST AND UPPER TROUGH SHIFTS EASTWARD FROM THE
NORTHWEST PACIFIC COAST TOWARD THE NORTHERN ROCKIES. BOTH THE NAM
AND GFS SHOW A VIGOROUS SHORTWAVE APPROACHING THE AREA WEDNESDAY
NIGHT. MAIN REASON FOR NOW GOING COMPLETELY GUNG HO WITH POPS IS
LACK OF A FRONT OVER OUR AREA. AT THAT TIME THE MAIN SURFACE
TROUGH WILL BE DEEPENING OVER THE HIGH PLAINS. HOWEVER...DECENT
LOW LEVEL MOISTURE WILL BE IN PLACE SO WILL CONTINUE WITH MAINLY
40-50 PERCENT POPS.

WILL CONTINUE PRECIPITATION CHANCES THROUGH FRIDAY...WHEN THE
FRONT IS EXPECTED TO PUSH EASTWARD ACROSS THE FORECAST AREA.
THEREAFTER WILL CONTINUE WITH A DRY FORECAST.

LARGE DISCREPANCIES CONTINUE IN 500 MB HEIGHT FIELDS BETWEEN THE
ECMWF AND GFS FROM SUNDAY ON...WITH THE ECMWF SHOWING A LARGE
TROUGH OVER THE CENTRAL U.S. AND THE GFS PRODUCING A SHARPER
TROUGH OVER THE WESTERN U.S. AND A RIDGE OVER THE SOUTHEAST U.S.

&&

.AVIATION...

FOR THE 12Z TAFS...WILL CONTINUE MVFR CEILINGS AND VICINITY
THUNDER THROUGH MUCH OF THE MORNING AND HAVE ATTEMPTED TO TIME
TEMPO THUNDER GROUPS AROUND FRONTAL PASSAGE. STILL EXPECT TO SEE
IMPROVING CEILINGS SHORTLY AFTER OOZ AS LOW LEVEL MOISTURE IS
SHUNTED SOUTHEASTWARD WITH THE FRONT.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

TERRY
Hazardous weather outlook, Apr 22, 7:38 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CDT TUE APR 22 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
738 AM CDT TUE APR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF
 HALF DOLLARS...DAMAGING STRAIGHT LINE WINDS TO 60 MPH AND AND
 TORRENTIAL RAINFALL.

  AREAS AFFECTED AND TIMING:

 ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH EARLY
 EVENING.

  DISCUSSION:

 SCATTERED STRONG TO SEVERE THUNDERSTORMS ALREADY IN PROGRESS
 THIS MORNING WILL CONTINUE TO SPREAD EASTWARD ACROSS CENTRAL
 AND SOUTH CENTRAL MISSOURI. THE MAIN THREAT WITH THESE STORMS
 WILL BE HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL.

 ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED THROUGH THE
 AFTERNOON ALONG AND AHEAD OF AN ADVANCING COLD FRONT. THESE
 STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...STRONG STRAIGHT
 LINE WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEDNESDAY
 NIGHT THROUGH FRIDAY. SOME OF THESE STORMS MAY BECOME STRONG TO
 SEVERE.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AFTERNOON
 ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Apr 22, 7:28 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     HAIL             FORT LEONARD WOOD       37.71N 92.16W
04/22/2008  E1.00 INCH       PULASKI            MO   EMERGENCY MNGR

&&

HATCH
Local storm report, Apr 22, 7:30 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 AM     HAIL             CARL JUNCTION           37.18N 94.57W
04/22/2008  E0.75 INCH       JASPER             MO   PUBLIC

&&

HATCH
Local storm report, Apr 22, 7:33 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 AM     HAIL             3 ESE WAYNESVILLE       37.81N 92.15W
04/22/2008  E0.75 INCH       PULASKI            MO   PUBLIC

&&

HATCH
Local storm report, Apr 22, 7:36 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HAIL             WHEATLAND               37.95N 93.40W
04/22/2008  E1.00 INCH       HICKORY            MO   PUBLIC

&&

HATCH
Local storm report, Apr 22, 7:41 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     HAIL             BUFFALO                 37.64N 93.09W
04/22/2008  E0.50 INCH       DALLAS             MO   FIRE DEPT/RESCUE

&&

JLT
Local storm report, Apr 22, 7:44 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     HAIL             7 WSW EDGAR SPRINGS     37.67N 91.98W
04/22/2008  E0.75 INCH       PHELPS             MO   TRAINED SPOTTER

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 1:37 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon68 min
Apr 22, 2:49 AM CDTFlash Flood WarningSGFBarton4 hr
Apr 22, 2:55 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon37 min
Apr 22, 3:06 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade54 min
Apr 22, 4:26 AM CDTSevere Thunderstorm WarningSGFPolk40 min
Apr 22, 4:31 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair16 min
Apr 22, 5:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair54 min
Apr 22, 6:01 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk59 min
Apr 22, 6:29 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski42 min
Apr 22, 6:37 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski53 min
Apr 22, 7:18 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk3 hr
Apr 22, 7:18 AM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright57 min
Apr 22, 7:23 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright67 min
Apr 22, 7:28 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas35 min
Apr 22, 7:48 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas57 min
Apr 22, 8:15 AM CDTSevere Thunderstorm WarningSGFTexas, Webster, Wright60 min
Apr 22, 8:47 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas49 min
Apr 22, 8:51 AM CDTAreal Flood AdvisorySGFChristian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more6 hr
Apr 22, 9:07 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald53 min
Apr 22, 9:52 AM CDTSevere Thunderstorm WarningSGFBarry38 min
Apr 22, 9:59 AM CDTSevere Thunderstorm WarningSGFChristian, Stone61 min
Apr 22, 10:22 AM CDTSevere Thunderstorm WarningSGFStone, Taney39 min
Apr 22, 10:52 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney53 min
Apr 22, 10:58 AM CDTAreal Flood AdvisorySGFChristian, Howell, Ozark, Stone, Taney3 hr
Apr 22, 3:24 PM CDTSevere Thunderstorm WarningSGFNewton51 min
Apr 22, 3:29 PM CDTSevere Thunderstorm WarningSGFBarry61 min
Apr 22, 3:42 PM CDTSevere Thunderstorm WarningSGFGreene53 min
Apr 22, 3:43 PM CDTSevere Thunderstorm WarningSGFLawrence47 min
Apr 22, 4:01 PM CDTSevere Thunderstorm WarningSGFChristian, Stone89 min
Apr 22, 4:12 PM CDTSevere Thunderstorm WarningSGFNewton18 min
Apr 22, 4:16 PM CDTTornado WarningSGFBarry52 min
Apr 22, 4:22 PM CDTSevere Thunderstorm WarningSGFLawrence53 min
Apr 22, 4:28 PM CDTSevere Thunderstorm WarningSGFBarry62 min
Apr 22, 4:35 PM CDTFlash Flood WarningSGFBarry6 hr
Apr 22, 4:57 PM CDTFlash Flood WarningSGFChristian, Greene, Stone6 hr
Apr 22, 5:18 PM CDTSevere Thunderstorm WarningSGFBarry26 min
Apr 22, 5:21 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence54 min
Apr 22, 5:31 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone63 min
Apr 22, 6:09 PM CDTSevere Thunderstorm WarningSGFGreene25 min

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.